heraut (heraut) wrote in vaginapagina,
heraut
heraut
vaginapagina

Having period on stacked pill BEFORE I start taking placebo pills?

I've recently started on the Pill again. I'd taken it for 4-ish years -- Yasmin, to be specific. I stacked pill packs (2 at a time) from time to time with no issue when I needed to skip a period. Then I took a 2.5-year break and started on Loryna, which is basically the same thing.

I'm close to the end of my fourth pack, and I stacked the third and fourth packs. Around the middle of the fourth pack I started spotting more heavily than I ever have on the pill (I almost never did on Yasmin), but I put it down to breakthrough bleeding, especially since it was brown and like the kind of bleeding I have at the very end of a period. I have 3-4 pills to go before I start the placebo, but today I started bleeding for real. I put a cup in in the morning, and when I took it out just now (after a full day) there was some real red blood in it, just like the first day of a period. What is happening?! Is this normal? This has never happened to me while I was taking active pills.  
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments